MathSciNet Relay Station
MathSciNet bibliographic data
MR2407100 58J65 (60J60)
Wang, Feng-Yu Entropy-cost inequalities for diffusion semigroups with curvature unbounded below. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3331–3338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement